# SDR AU001004

- Difficulty date: August 26, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T820176A
- Condition: Separated
- Location: Landing Gear
- Part time: 25,019 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR STRUT AND TRUNNION DOORS MISSING.INVESTIGATION FOUND OTHER DAMAGE INCLUDING RH BRAKE LINES AND BOGIE TILT ACTUATOR HYDRAULIC LINES. IMPACT DAMAGE OCCURRED TOTHE WING TO BODY FAIRING (PANEL 196KR) AND UNDERWING PANEL 615SB. THE RH HORIZONTAL STABILISER LEADING EDGE WAS DENTED AND THREEFAN BLADES ON THE RH ENGINE HAD MINOR TIP CURL. SCUFF MARKS ONTHE RH FUSELAGE AND FORWARD OF THE RH MAIN WHEEL WELL SEEMS TOINDICATE THAT THE DAMAGE WAS CAUSED BY RUBBER DEBRIS THROWN UPDURING TAKEOFF. INSPECTION OF THE AIRCRAFT TYRES FOUND NO RUBBERMISSING WHICH INDICATES THAT THE RUBBER IS FROM ANOTHER AIRCRAFT.
